# SDR COMA9610111

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 214791
- Condition: Worn
- Location: Lt Mlg
- Part time: 9,698 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ANTI-SKID INOP WARNING DURING LANDING.  LT MLG OUTBD TIRE FOUND FLAT DURING POST FLIGHT.  REPLACED THE LT MLG OUTBD BRAKE ASSY.
